# SDR AALA2009042800838

- Difficulty date: April 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 26,634 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLOOR EMERGENCY EXIT LIGHT BY FORWARD LAVATORY INOPERATIVE.  REPAIRED BROKEN WIRE FOR FORWARD LAVATORY EMERGENCY EXIT LIGHT.
